# SDR FDEA202502140227

- Difficulty date: February 14, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 51,415 hours, 27,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Button
- Condition: Jammed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON TROUBLESHOOTING OF WRI 33-20/8722 FOUND THAT  COURIER EMERGENCY TEST BUTTON JAMMED TOO AND NOT  WORKING.    CLEANED SWITCH REF ESPM 20-55-50-0 , OPS CKS OK M/M 33-20-00-00-09.
